| Model Number |
K174 |
| Medical Device Problem Codes |
Over-Sensing (1438); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker exhibited low amplitudes and oversensing.Subsequently, this pacemaker was explanted due to unknown reasons.Additional information was requested but unable to be obtained at this time.This pacemaker was successfully replaced and no additional adverse patient effects were reported.This pacemaker was returned for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.